RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2001, Volume 7, Number 1, Pages 75–84 (Mi timm302)  

This article is cited in 9 scientific papers (total in 9 papers)

The Jackson–Stechkin inequality in $L_2[-\pi,\pi]$

S. N. Vasil'ev


Full text: PDF file (428 kB)

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2001, suppl. 1, S243–S253

Bibliographic databases:
UDC: 517.518.834
Received: 22.12.2000

Citation: S. N. Vasil'ev, “The Jackson–Stechkin inequality in $L_2[-\pi,\pi]$”, Approximation theory. Asymptotical expansions, Trudy Inst. Mat. i Mekh. UrO RAN, 7, no. 1, 2001, 75–84; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 1, S243–S253

Citation in format AMSBIB
\Bibitem{Vas01}
\by S.~N.~Vasil'ev
\paper The Jackson--Stechkin inequality in $L_2[-\pi,\pi]$
\inbook Approximation theory. Asymptotical expansions
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2001
\vol 7
\issue 1
\pages 75--84
\mathnet{http://mi.mathnet.ru/timm302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2066724}
\zmath{https://zbmath.org/?q=an:1122.41005}
\elib{http://elibrary.ru/item.asp?id=12226530}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2001
\issue , suppl. 1
\pages S243--S253


Linking options:
  • http://mi.mathnet.ru/eng/timm302
  • http://mi.mathnet.ru/eng/timm/v7/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vasil'ev S.N., “Sharp Jackson-Stechkin inequality in L-2 with the modulus of continuity generated by an arbitrary finite-difference operator with constant coefficients”, Doklady Mathematics, 66:1 (2002), 5–8  mathscinet  zmath  isi
    2. Yu. N. Subbotin, N. I. Chernykh, “Construction of wavelets in $W_2^m(\mathbb R)$ and their approximative properties in different metrics”, Proc. Inst. Math. Mech., 2005no. , suppl. 2, S64–S103  mathnet  mathscinet  zmath
    3. V. S. Balaganskii, “Exact constant in the Jackson–Stechkin inequality in the space $L^2$ on the period”, Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S78–S102  mathnet  crossref  isi  elib
    4. V. I. Ivanov, “Direct and inverse theorems in approximation theory for periodic functions in S. B. Stechkins papers and the development of these theorems”, Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S1–S13  mathnet  crossref  elib
    5. V. S. Balaganskii, “On the Continuity of the Sharp Constant in the Jackson–Stechkin Inequality in the Space $L^2$”, Math. Notes, 93:1 (2013), 12–28  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. V. I. Ivanov, Ha Thi Min Hue, “Generalized Jackson inequality in the space $L_2(\mathbb R^d)$ with Dunkl weight”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 88–98  mathnet  crossref  mathscinet  isi  elib
    7. S. B. Vakarchuk, “Best Mean-Square Approximations by Entire Functions of Exponential Type and Mean $\nu$-Widths of Classes of Functions on the Line”, Math. Notes, 96:6 (2014), 878–896  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. S. B. Vakarchuk, V. I. Zabutnaya, “Inequalities between Best Polynomial Approximations and Some Smoothness Characteristics in the Space $L_2$ and Widths of Classes of Functions”, Math. Notes, 99:2 (2016), 222–242  mathnet  crossref  crossref  mathscinet  isi  elib
    9. M. Sh. Shabozov, A. D. Farozova, “Tochnoe neravenstvo Dzheksona–Stechkina s neklassicheskim modulem nepreryvnosti”, Tr. IMM UrO RAN, 22, no. 4, 2016, 311–319  mathnet  crossref  mathscinet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:183
    Full text:97

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020